[MOL] Allergic to Magace [00875] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Allergic to Magace




My Aunt is on Magace - she is being treted for uterous cancer. She has
swelling in legs and in stomach areas. Is there an alternative of those
allergic to Magace. This is also causing severe clotting and she can't take
cuminon (spelling is wrong sorry).
If you have any information please let me know we are desperate

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------